MathSciNet Relay Station
MathSciNet bibliographic data
MR2005296 35Q60 (35B40 35C20 35P25 78A45)
Ammari, Habib; Khelifi, Abdessatar Electromagnetic scattering by small dielectric inhomogeneities. J. Math. Pures Appl. (9) 82 (2003), no. 7, 749–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement